# SDR UALA2012021600948

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 87,200 hours, 10,558 cycles
- Engine: Pwa PW4056
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 65B1164055
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRAILING EDGE PANEL BEHIND WING BODY IS CRACKED, MOST FURTHEST PANEL  P/N 65B11640-55.  SUSPECT FLAP HITTING PANEL LEFT WING.  REPAIRED PANEL REF SRM.
